# SDR AUS20020964

- Difficulty date: August 8, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT OUTBOARD FRAME CRACKED.  FRAME IS LOCATED AT BS727 STRINGER NO18.
